Took Plan B....Over week late for flow??

iVillage Member
Registered: 03-18-2006
Took Plan B....Over week late for flow??
1
Sat, 04-17-2010 - 8:21pm

Hello all,


(Sorry in advance of TMI moments in post :-) )


Well last month, March 16th to be exact my boyfriend and i bd'ed w/ protection but the condom slipped off in the process. He was able to pull out before he climaxed but just to be on the safe side i took Plan B the next day (March 17th). My period normally on average last 5 days & it had came March 10th, so when we bd it was on CD7 for me. I was told by my doctor that if it ever comes down that Plan B needs to be taken, you can take both doses @ one time....so i did. I experiences some of the side effects (tender breast,slight cramps, mild headaches) but that was it for about 3-4 days (CD15-CD19). With that i had EXTREME CM w/ what looked like old blood that was literally so heavy, i had to where a pad for 4 days. It was really out of the ordinary for me to see that much& had me a lil nervous. I normally tend to O around CD14-CD18. Im pretty aware of my body since i use to do the rythym method a few years ago. Now my period was suppose to come on April 7th and all i got were a few cramps & a little spotting for about 3 days. Its CD39 & since than i havent seen anything. No spotting, cramping, NOTHING. I took a pg test on April 15th & it was negative. I'm starting to get a little worried b/c my period is over a week late. i know Plan B can delay it by up to a week, which from what i read is normal but if its past a week it could be a sign of pregnancy. Im starting to get little cramping now but other than that thats the only side effect im having.


So....my question is should i be worried that it still has not come yet? Should i test again even if the last test was negative or just keep waiting on aunt flo to show up?


TIA!!!!




Edited 4/17/2010 8:30 pm ET by nicole_blue726
iVillage Member
Registered: 08-07-2007
Mon, 04-19-2010 - 12:25pm

Hi Nicole,


If you've not seen it yet, I did just post a reply to your question over on the Birth Control message board.


Best of luck,